# SDR AWXA200300928

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 44,808 hours, 20,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 457
- Condition: Discharged
- Location: Zone 241
- Part time: 44,809 hours, 20,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LT OVER WING SLIDE LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) AT LT OVER WING EXIT IAW AMM SUB TASK 33-51-38-400-001, OPERATIONAL CHECK WAS GOOD.
